RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 222–229 (Mi mz1044)  

This article is cited in 5 scientific papers (total in 5 papers)

On the regularizability of some classes of mappings that are inverse to integral operators

L. D. Menikhes

Chelyabinsk State Technical University

DOI: https://doi.org/10.4213/mzm1044

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 181–187

Bibliographic databases:

UDC: 517.9
Received: 12.12.1997

Citation: L. D. Menikhes, “On the regularizability of some classes of mappings that are inverse to integral operators”, Mat. Zametki, 65:2 (1999), 222–229; Math. Notes, 65:2 (1999), 181–187

Citation in format AMSBIB
\Bibitem{Men99}
\by L.~D.~Menikhes
\paper On the regularizability of some classes of mappings that are inverse to integral operators
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 222--229
\mathnet{http://mi.mathnet.ru/mz1044}
\crossref{https://doi.org/10.4213/mzm1044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706585}
\zmath{https://zbmath.org/?q=an:0943.65160}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 181--187
\crossref{https://doi.org/10.1007/BF02679815}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600023}


Linking options:
  • http://mi.mathnet.ru/eng/mz1044
  • https://doi.org/10.4213/mzm1044
  • http://mi.mathnet.ru/eng/mz/v65/i2/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Menikhes, “On a Sufficient Condition for Regularizability of Linear Inverse Problem”, Math. Notes, 82:2 (2007), 212–215  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. V. Karachik, “On the mean-value property for polyharmonic functions”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 6:3 (2013), 59–66  mathnet
    3. E. V. Tabarintseva, “Ob otsenke pogreshnosti metoda priblizhennogo resheniya obratnoi zadachi dlya polulineinogo differentsialnogo uravneniya”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 6:3 (2013), 85–94  mathnet
    4. L. D. Menikhes, “O svyazi dostatochnykh uslovii regulyarizuemosti integralnykh uravnenii”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 5:1 (2013), 50–54  mathnet
    5. L. D. Menikhes, V. V. Karachik, “On the regularizability conditions of integral equations”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:3 (2015), 141–147  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:93
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019